# SDR UALA2012121007129

- Difficulty date: December 7, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 90,364 hours, 14,429 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXT MID SLIDE GRD ILLUM LIGHT RIGHT SIDE INOPERATIVE.  RELAMPED, OPS NORMAL.
